Jump to content

Photo

Accutane Is Cumulative Dose Needed

accutane red mark

4 replies to this topic

#1 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 21 February 2013 - 07:00 AM

Hey (=

 

I have been on accutane for 146 days, and i have 10 days left.

So a bit over 5 months.

 

My face is pretty clear except from 3 papules and some dry pimples.

 

But i don't get the cumulative dose

If i should go for the dose i should have 9240 mg in total but in total i will only get 5940mg which is no near the 120mg/kg

 

First 13 days was 20mg then 40 for the rest.

 

Is there really a big chance for relapse? I see myself as pretty clear right now only really dry pimples and red marks.

 

Btw, i don't get anymore accutane because my doctor simply wont give me more.



#2 DoubleDec

DoubleDec

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 24-February 13

Posted 24 February 2013 - 05:24 PM

While I don't know much about this cumulative dose. Isotretinoin has very long half life in other words it takes roughly 10-20 hours for the body to metabolize half the amount ingested. It's due to the constant ingestion that causes the drug to build up deep within your tissues and that remains there for much longer. This is Isotretinoin continues to work even when you stop.. So don't worry :) 



#3 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 25 February 2013 - 11:35 AM

Thanks for the reply (=

 

i am still a skeptic but aren't we all (=



#4 DoubleDec

DoubleDec

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 24-February 13

Posted 01 March 2013 - 05:48 AM

My tip for the red marks is to exfoliate and moisturize. It really does help on their appearance. E45 Intensive Recovery is a good light moisturizer to use (Yes! It's oil based but it's very light and won't make much difference to your skin's overall oiliness. Water based moisturizers are not very good when dryness is caused by the use of Isotretinoin.) I'm only saying this because because this is what I used and I haven't had all hell break loose using it.


Edited by DoubleDec, 01 March 2013 - 05:53 AM.


#5 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 11 March 2013 - 03:41 PM

So i have been off accutane for 8 days, and i already have a relapse, now my face is starting to get red, as it was before accutane, and i woke up with 5 semi big zit and 4 small zit )=

 

I guess its a relapse, and i guess i have to live with acne again...






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users